Tsallis distribution as a standard maximum entropy solution with 'tail' constraint

Document type :
Journal articles
Liste complète des métadonnées

Cited literature [16 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00621921
Contributor : Jean-François Bercher <>
Submitted on : Sunday, September 11, 2011 - 4:14:06 PM
Last modification on : Wednesday, April 11, 2018 - 12:12:02 PM
Document(s) archivé(s) le : Monday, December 12, 2011 - 2:20:35 AM

File

hal.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00621921, version 1

Citation

Jean-François Bercher. Tsallis distribution as a standard maximum entropy solution with 'tail' constraint. Physics Letters A, Elsevier, 2008, 372 (35), pp.5657-5659. 〈hal-00621921〉

Share

Metrics

Record views

248

Files downloads

631